# SDR AWXA200300393

- Difficulty date: April 19, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 6,084 hours, 2,349 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

SNA - ABORTED TAKEOFF - FLT 0250 - EN ROUTE FROM SNA TO PHX - AS AIRCRAFT STARTED TAKEOFF ROLL AT FROM EPR OF 1.05 THE THRUST CAME UPSLIGHTLY STAGGERED, AIRCRAFT STARTED TO DEVIATE FROM CENTER LINE, CAPTAIN TOOK CONTROL AND REJECTED TAKEOFF.  NOSE TIRES WERE DAMAGED DUE TO SKID.  MAINTENANCE REMOVED AND REPLACED THE LT AND RT NOSE TIRES IAW AWA T/C R4N32303.  PERFORMED ACCELERATION CHECK IAW AMM 71-00-00-501 PG 2, ITEM 6.  NO DEFECTS NOTED.
